Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Life not the same after SSRIs? tygereyes

Posted by Phillipa on August 19, 2005, at 18:40:39

In reply to Life not the same after SSRIs?, posted by tygereyes on August 19, 2005, at 17:32:34

May I ask? How much zoloft were you taking. Everyone seems to have such good results from some med combination. But unfortunately i can't remember the last time I was happy or laughed. Maybe my doses aren't high enough? I'm a lot older than you. Fondly, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:543953
URL: http://www.dr-bob.org/babble/20050816/msgs/543982.html